# SDR DALA2015071804521

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB, FRAME 20, STRINGER 23R.  REPLACED THE WEB IAW SRM 51-72-11, DWG D53114392, AND D53112784.
